Affordable Access

Publisher Website

Overstability: towards a global study

Authors
Journal
Comptes Rendus de l Académie des Sciences - Series I - Mathematics
0764-4442
Publisher
Elsevier
Publication Date
Volume
326
Issue
7
Identifiers
DOI: 10.1016/s0764-4442(98)80053-0
Disciplines
  • Geography

Abstract

Résumé On considère des équations différentielles complexes singulièrement perturbées et à point tournant d'ordre p, munies d'un paramètre de contrôle a de dimension p. On démontre l'existence et l'exponentielle proximité de solutions ayant un bon comportement asymptotique sous des hypothèses géométriques et de transversalité. L'étude des solutions formelles conduit à un résultat concernant la ≪ sommation au plus petit terme ≫.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Towards a global economy

on Long Range Planning Jan 01, 1972

Towards the global GIS

on ISPRS Journal of Photogrammetr... Jan 01, 2000
More articles like this..